# SDR RAIA0012057

- Difficulty date: December 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 11,427 hours, 10,611 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Scoop
- Part number: 14171175417
- Condition: Missing
- Location: Left Cowl
- Part time: 11,427 hours, 10,611 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7035-COU-LEFT ENGINE COWLING UPPER NACA INTAKE SCOOP IS MISSING. MAINTENANCE REPLACED NACA INTAKE SCOOP.
